# SDR 03FDEA00759

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 13,191 hours, 6,470 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 491B1220000003
- Condition: Damaged
- Location: T/R Blowout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT T/R COWL BLOW OUT DOOR INTERIOR HAS TWO EACH CHAFED AREAS WHERE RETAINING   CABLE HAS MADE CONTACT.    REPAIRED DAMAGED AREAS BY BLENDING, ALODINING, AND FILLING AREA WITH HIGH TEMP SEALANT,   AND APPLYING A COAT OF TEFLON PAINT IN THE REWORKED AREA. THEN ROTATED THE UPPER END OF   THE CABLE TO PREVENT FURTHER DAMAGE AND WRAPPED THE CABLE WITH RUBBER STRIP. ALL WORK DONE   PER E.A. 6-7800-69701.
